# SDR ASAA2017020119638

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 39,196 hours, 11,931 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 3402567010
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN INLET CASE HAS CRACK AT B1 FLANGE 11:30 O'CLOCK AFT LOOKING FWD AT FIRE DETECTOR BRACKET.  ACFT GROUNDED.  COMPLETED REWORK OF FAN CASE REF TASK CARD SBCFM56-7B ASA 36205.
